Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

abnormal period on birth control

Hey so I recently switched birth controls from orthotricyclin to Yaz like 3 monthes ago and i take the pill regularly i am not one to forget to take it and for some reason this month my period was later and now 3 days in much lighter than normal almost barely there. Has anyone experienced this? A part of me thinks it could be from switching but the past other month or 2 have been normal but this month very off. But another part of me is has doubts but its very rare to get pregnant on birth control especially when you take it without skipping it. Any suggestions?

Answer Question
 
Nychic155

Asked by Nychic155 at 2:54 PM on Nov. 10, 2009 in Health

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN